Alert archive / Texas / Flash Flood Warnings in 2013

Flash Flood Warning 19, NWS Austin/San Antonio, TX

June 14, 2013Kinney County, Maverick County, Val Verde County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jun 14, 2013, 10:56 AM CDT for Kinney County, Maverick County, Val Verde County, Texas. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2013, 10:56 AM CDT (15:56 UTC)
Expired
Jun 14, 2013, 2:00 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Kinney County, TX, Maverick County, TX, Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 43 km from the middle of the area, began a volume at 15:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 11:00 AM CDTHEAVY RAIN 36 E Eagle Pass, TXRANCHER REPORT OVER 3 INCHES IOF RAIN IN LESS THAN 3 HOURS.
Jun 14, 11:30 AM CDTFLASH FLOOD4 N Eagle Pass, TXHIGHWAY 277 FROM EALGE PASS TO QUEMADO IS CLOSED DUE TO FLOODING. RISING WATER IN THE CANELS IS ENTERING PEOPLES HOMES.
Jun 14, 12:10 PM CDTFLASH FLOOD7 Ene Spofford, TXHIGHWAY 1572 IS CLOSED DUE TO FLOODING. MANY STREAMS AND CREEKS ARE RISING.
Jun 14, 12:10 PM CDTFLASH FLOODBrackettville, TXHIGHWAY 1572 IS CLOSED DUE TO FLOODING. MANY STREAMS AND CREEKS ARE RISING.
Jun 14, 1:15 PM CDTFLASH FLOODBrackettville, TXBARRICADES IN PLACE AT FULTON AND BEAUMONT...MINOR CREEKS OVERFLOWING WATER ONTO ROADWAYS...LAS MORAS CREEK OVERFLOWING AND CAUSING 1 TO 1.5 FEET OF WATER OVER SOME ROADS IN FORT CLARK SPRINGS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 3.9 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2013-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 683 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2013-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
683 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
535 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
-56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

474 
WGUS54 KEWX 141556
FFWEWX
TXC271-323-465-141900-
/O.NEW.KEWX.FF.W.0019.130614T1556Z-130614T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1056 AM CDT FRI JUN 14 2013

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN KINNEY COUNTY...
  MAVERICK COUNTY...
  EXTREME SOUTHERN VAL VERDE COUNTY...

* UNTIL 200 PM CDT.

* AT 1051 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR HAS ESTIMATED 3 TO 4 INCHES HAS ALREADY FALLEN  
  ALONG THE RIO GRANDE RIVER NEAR QUEMADO AND EAGLE PASS AND MORE    
  STORMS WILL BE MOVING OVER THIS AREA IN THE NEXT HOUR. AN          
  ADDITIONAL 1 TO 3 INCHES IS POSSIBLE.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BRACKETTVILLE...DEL RIO...EL INDIO...SPOFFORD...ALAMO VILLAGE...
  AMANDA...ANACACHO...DARLING...LAUGHLIN AFB...PALOMA...ROSITA
  NORTH...ROSITA SOUTH AND STANDART.

  AREAS ALONG HIGHWAY 277 FROM EL INDIO UP TO QUEMADO WILL SEE THE   
  HIGHEST AMOUNTS OF RAINFALL AND LOW WATER CROSSINGS WILL SEE RAPID 
  RISES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 2844 10035 2895 10060 2905 10069 2910 10069
      2912 10075 2918 10079 2920 10078 2923 10081
      2926 10087 2942 10100 2942 10012 2846 10013

$$
2 follow-up statements
785 
WGUS74 KEWX 141643
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1143 AM CDT FRI JUN 14 2013

TXC271-323-465-141900-
/O.CON.KEWX.FF.W.0019.000000T0000Z-130614T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KINNEY TX-VAL VERDE TX-MAVERICK TX-
1143 AM CDT FRI JUN 14 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
MAVERICK...EXTREME SOUTHERN VAL VERDE AND SOUTHERN KINNEY COUNTIES...

AT 1136 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH 
FLOODING ACROSS THE WARNED AREA.  HIGHWAY 277 IS CLOSED DUE TO 
FLOODING FROM QUEMADO TO EAGLE PASS WITH REPORTS OF AREA CANALS 
FILLING UP FAST.  MORE THUNDERSTORMS ARE DEVELOPING ON RADAR SOUTH 
OF THE WARNED AREA SO MORE HEAVY RAINFALL IS LIKELY OVER THE NEXT 2 
HOURS.  THE STORMS ARE PRODUCING RAIN RATES OF NEARLY 2 INCHES PER 
HOUR WHICH WILL CONTINUE THE FLASH FLOOD THREAT.  DO NOT DRIVE 
THROUGH THIS AREA AS CONDITIONS WILL CONTINUE TO WORSEN THROUGH 
EARLY AFTERNOON HOURS.

LOCATIONS IN THE WARNING AREA INCLUDE AMANDA...STANDART...ANACACHO...
SPOFFORD...BRACKETTVILLE...ALAMO VILLAGE...LAUGHLIN AFB AND DEL RIO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 2844 10035 2895 10060 2905 10069 2910 10069
      2912 10075 2918 10079 2920 10078 2923 10081
      2926 10087 2942 10100 2942 10012 2846 10013

$$
565 
WGUS74 KEWX 141812
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
112 PM CDT FRI JUN 14 2013

TXC271-323-465-141900-
/O.CON.KEWX.FF.W.0019.000000T0000Z-130614T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KINNEY TX-VAL VERDE TX-MAVERICK TX-
112 PM CDT FRI JUN 14 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
MAVERICK...EXTREME SOUTHERN VAL VERDE AND SOUTHERN KINNEY COUNTIES...

AT 102 PM CDT...LOCAL EMERGENCY MANAGEMENT IN MAVERICK COUNTY 
REPORTS WIDESPREAD FLOODING IN AND AROUND THE EAGLE PASS AREA.  
SEVERAL ROADS ARE UNDERWATER AND REPORTS OF WATER IN SOME HOMES HAVE 
BEEN REPORTED.  WHILE THE HEAVIEST RAINS HAVE LEFT THE WARNING AREA 
FOR THE TIME BEING...MORE STORMS TO THE SOUTH MAY DROP AN ADDITIONAL 
1 TO 2 INCHES PRIMARILY ACROSS EASTERN AREAS OF MAVERICK COUNTY.  
WATER IN AND AROUND EAGLE PASS WILL LIKELY START TO GO DOWN OVER THE 
NEXT HOUR BUT FLOODED AREAS WILL CONTINUE TO POSE A DANGER TO 
RESIDENTS AND TRAVELERS.

LOCATIONS IN THE WARNING AREA INCLUDE AMANDA...STANDART...ANACACHO...
SPOFFORD...BRACKETTVILLE...ALAMO VILLAGE...LAUGHLIN AFB AND DEL RIO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 2844 10035 2895 10060 2905 10069 2910 10069
      2912 10075 2918 10079 2920 10078 2923 10081
      2926 10087 2942 10100 2942 10012 2846 10013

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 10:51 AM CDT, 5 minutes earlier.

Area forecast discussion, Jun 14, 10:51 AM CDT, 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1051 AM CDT FRI JUN 14 2013

.UPDATE...
WE HAVE UPDATED THE FORECAST TO INCLUDE MAVERICK...ZAVALA...FRIO
AND DIMMIT COUNTIES IN THE FLASH FLOOD WATCH. AN AREA OF
PERSISTENT MODERATE TO HEAVY RAINFALL CONTINUES THIS MORNING ALONG
THE RIO GRANDE. RAINFALL AMOUNTS ARE LIKELY ENHANCED DUE TO A
30KT+ LOW-LEVEL AS OBSERVED IN THE 12Z KDRT SOUNDING. THE NAM12
CAPTURES THIS FEATURE AND CONTINUES TO SHOW THE LOW-LEVEL JET THIS
MORNING...ALBEIT WITH A SLOW WEAKENING TREND. RAINFALL CHANCES
HAVE BEEN INCREASED ALONG THE RIO GRANDE AND EDWARDS PLATEAU
THROUGH THE REMAINDER OF TODAY.

&&

.PREV DISCUSSION... /ISSUED 600 AM CDT FRI JUN 14 2013/

AVIATION...
BANDS OF SHRA/TSRA WILL DEVELOP THIS MORNING AND CONTINUE INTO
THIS AFTERNOON AND EVENING WITH THE HIGHEST COVERAGE OVER WESTERN
AREAS. SHRA/TSRA WILL DIMINISH TO ISOLD SATURDAY. IFR/MVFR CIGS
SLOWLY LIFT TO VFR LATE THIS MORNING INTO THIS AFTERNOON THROUGH
EVENING...EXCEPT IFR/MVFR CIGS ARE POSSIBLE IN SHRA/TSRA THIS
AFTERNOON INTO EVENING. IFR/MVFR CIGS WILL REDEVELOP OVER MOST
AREAS OVERNIGHT AND PERSIST INTO SATURDAY MORNING. S TO SE WINDS
OF 5 TO 15 KTS WILL DEVELOP BY LATE MORNING AND PERSIST THROUGH
SATURDAY MORNING.

PREV DISCUSSION... /ISSUED 335 AM CDT FRI JUN 14 2013/

SHORT TERM (TODAY THROUGH SATURDAY)...
MODEL SOLUTIONS VARY ON MOVEMENT OF UPPER LOW OVER NORTHERN MEXICO
TODAY WITH THE EUROPEAN HIGH RESOLUTION SHOWING A SLOWER MOVEMENT
THAN THE GFS WHICH RACES THE LOW NEAR SJT BY 18Z AND TO NEAR LBB
BY 00Z. CURRENT IR/WV IMAGERY SHOWS LITTLE OR NO NORTHWARD
PROGRESSION OF THE UPPER LOW DURING THE PAST 6 HOURS...SO WILL
TEND TOWARD THE SLOWER EURO. THAT BEING SAID...MUCH OF THE
UPSLOPING SOUTHERLY FLOW WILL CONTINUE TODAY OVER THE RIO GRANDE
PLAINS AND WESTERN HILL COUNTRY WITH A GOOD MOIST DIVERGENT
(SPEED) PATTERN ALOFT AND LLJ (LOW LEVEL JET) IN A RICH (GREATER
THAN 2 INCHES) PW ENVIRONMENT. WILL ISSUE A FLASH FLOOD WATCH
FROM 7 AM UNTIL 7 PM TODAY FOR THAT PORTION OF SOUTH CENTRAL TEXAS
GENERALLY WEST OF A MOUNTAIN HOME TO HONDO LINE. THE WATCH AREA
COULD SEE 2-4 INCH RAIN AMOUNTS WITH ISOLATED 6 INCH AMOUNTS
POSSIBLE AS UPSLOPING SHOWERS AND STORMS TRAIN NORTH OVER THE SAME
AREAS IN A HIGH PRECIPITABLE WATER ENVIRONMENT...CONDUCIVE TO
EFFICIENT RAINFALL RATES. EASTERN PORTIONS OF THE CWA WILL LIKELY
SEE A TAPERING OFF OF THE ACTIVITY AS A BROAD RIDGE OF HIGH
PRESSURE ALOFT BUILDS INTO THE WESTERN AND CENTRAL GULF...
ALLOWING FOR SOME DRY AIR ENTRAINMENT INTO OUR EASTERN SECTIONS.
HIGHS TODAY WILL ONLY REACH INTO THE LOW 80S OVER RAIN COOLED
AREAS OF THE SOUTHERN EDWARDS PLATEAU TO THE MID 90S OVER THE
NORTHEAST CORRIDOR. TONIGHT...SCATTERED SHOWERS AND THUNDERSTORMS
WILL LINGER INTO THE EARLY EVENING HOURS AND GRADUALLY TAPER OFF
AFTER MIDNIGHT AS THE UPPER LOW PULLS NORTH INTO NORTHWEST TEXAS.
LOWS TONIGHT WILL RANGE FROM NEAR 70 HILLS...LOW TO MID 70S
ELSEWHERE. SOME WEAKNESS IN THE UPPER RIDGE PATTERN WILL REMAIN
SATURDAY AND WITH CONTINUED MOIST SOUTHERLY FLOW AT THE
SURFACE...WILL GO WITH SOME WIDELY SCATTERED DIURNALLY DRIVEN
MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS GENERALLY ALONG AND
NORTH OF THE ESCARPMENT. HIGHS SATURDAY IN THE UPPER 80S HILLS TO
LOW TO MID 90S ELSEWHERE.

LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)...
SATURDAY NIGHT INTO SUNDAY A DRYING PERIOD WILL BEGIN AS A BROAD
UPPER RIDGE ENVELOPES MUCH OF TEXAS. THIS UPPER RIDGE WILL
MAINTAIN ITS GRIP ON THE REGION THROUGH NEXT WEEK WITH NO
SIGNIFICANT RAINS EXPECTED. SILENT 10 PERCENT POPS WERE ADDED TO
THE GRIDS OVER OUR EASTERN CWA TO INDICATE POSSIBLE ISOLATED
SHOWERS OR STORMS FROM POTENTIAL SEA BREEZE OR COASTAL CONVERGENCE
DURING THE AFTERNOONS. DID NOT MENTION IN TEXT FORECASTS DUE TO
LOW CONFIDENCE. HIGHS NEXT WEEK WILL GENERALLY RANGE FROM NEAR 90
HILLS TO THE LOW TO MID 90S ELSEWHERE. LOWS UPPER 60S TO NEAR 70
HILLS...LOW TO MID 70S ELSEWHERE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              95  75  96  74  95 /  20  20  20  10  -
AUSTIN BERGSTROM INTL AIRPORT  94  73  95  72  94 /  20  20  20  10  -
NEW BRAUNFELS MUNI AIRPORT     92  72  93  72  93 /  30  20  10  10  -
BURNET MUNI AIRPORT            91  72  93  72  93 /  30  30  20  10  -
DEL RIO INTL AIRPORT           83  74  94  76  96 / 100  50  10  -   -
GEORGETOWN MUNI AIRPORT        94  73  94  73  94 /  20  20  20  10  -
HONDO MUNI AIRPORT             88  72  93  73  94 /  60  40  20  10  -
SAN MARCOS MUNI AIRPORT        91  73  92  72  92 /  30  20  20  10  -
LA GRANGE - FAYETTE REGIONAL   95  76  95  75  94 /  20  10  10  -   10
SAN ANTONIO INTL AIRPORT       91  74  92  74  93 /  40  20  20  10  -
STINSON MUNI AIRPORT           89  73  91  72  92 /  40  20  10  10  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
COUNTIES: BANDERA...DIMMIT...EDWARDS...FRIO...KERR...KINNEY...
MAVERICK...MEDINA...REAL...UVALDE...VAL VERDE...ZAVALA.

&&

MESOSCALE/AVIATION...09
SYNOPTIC/GRIDS...24
PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, Jun 14, 4:21 AM CDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
421 AM CDT FRI JUN 14 2013

TXZ171>173-183>194-202>209-217>225-228-151000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
421 AM CDT FRI JUN 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
OVER WESTERN PORTIONS OF SOUTH CENTRAL TEXAS TODAY INTO TONIGHT.
A FLASH FLOOD WATCH IS IN EFFECT FROM 7 AM THROUGH 7 PM TODAY FOR
AREAS ALONG AND NORTHWEST OF A LINE FROM MOUNTAIN HOME TO HONDO TO
DEL RIO. RAINFALL AMOUNTS OF 2 TO 4 INCHES CAN BE EXPECTED WITH
ISOLATED TOTALS OF UP TO 6 INCHES POSSIBLE. THIS FLOODING WILL
IMPACT STREAMS...ARROYOS AND ROADS.

ELSEWHERE ACROSS SOUTH CENTRAL TEXAS...ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS CAN BE EXPECTED. RAINFALL AMOUNTS OF
UP TO 2 INCHES CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ON SATURDAY.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:10 PM CDTSpecial Weather StatementEWXDimmit, Maverick, Zavala65 min
Jun 13, 9:31 PM CDTSpecial Weather StatementEWXDimmit74 min
Jun 13, 11:45 PM CDTAreal Flood AdvisoryEWXDimmit, Maverick3 hr
Jun 14, 2:36 AM CDTAreal Flood AdvisoryEWXDimmit114 min
Jun 14, 3:57 AM CDTFlash Flood WatchEWXAtascosa, Bandera, Bexar, Dimmit, Edwards, Frio and 10 more42 hr
Jun 14, 8:06 AM CDTAreal Flood AdvisoryEWXMaverick, Zavala114 min
Jun 14, 10:25 AM CDTAreal Flood AdvisoryEWXKinney, Maverick, Val Verde2 hr
Jun 14, 10:41 AM CDTTornado WarningEWXUvalde34 min
Jun 14, 12:50 PM CDTFlash Flood WarningEWXEdwards, Kinney, Val Verde3 hr
Jun 14, 1:24 PM CDTAreal Flood AdvisoryEWXDimmit, Zavala2 hr
Jun 14, 2:00 PM CDTFlash Flood WarningEWXDimmit, Kinney, Maverick, Uvalde, Zavala5 hr
Jun 14, 3:21 PM CDTSpecial Weather StatementEWXDimmit39 min
Jun 14, 5:30 PM CDTAreal Flood AdvisoryEWXFrio2 hr
Jun 14, 6:31 PM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Wilson119 min

Nearby

Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.